IJPAM: Volume 81, No. 5 (2012)
College of Mathematics
Inner Mongolia University for Nationalities
Tongliao, 028043, P.R. CHINA
Abstract. Let be the total signed domination number of , denotes the cycle of length , denotes the graph obtained from any copies of which have just one common vertex. In this paper, we obtain the total signed domination number of for any positive integer and satisfying .
Received: July 14, 2012
AMS Subject Classification: 05C69
Key Words and Phrases: graph, total signed domination function, total signed domination number
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395